| Model Number |
7065M-90 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Undesired Nerve Stimulation (1980)
| Date of Event |
10/23/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the information provided, review of the surgical technique manual, ifu, certificates of conformance and fmea, there is no indication of device failure and no indication that the device was out of specification.The most probable root cause is user error: using an implant that was too long or installing the implant too deep.
Event or Problem Description
The patient had right side si joint arthrodesis in (b)(6) 2019 where three implants were installed.The patient later complained of radicular.The surgeon determined that the most cranial positioned implant was impinging on the neuroforamen causing radicular pain.In (b)(6) 2020, the surgeon performed a revision procedure where he removed the most cranial positioned implant with chisels.No other preexisting implants were adjusted or removed.The status of the patient following the revision procedure is not known.